# SDR CALA0002005

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT GROUND SPOILER SKIN DENTED IN TWO PLACES ON UPPER SURFACE. THE DENTED AREAS WERE REMOVED AND DOUBLERS WERE INSTALLED IAW SRM 57-04, FIGURE 5.
